# SDR 04FDEA01704

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727-200
- Aircraft serial: 21647
- Aircraft time: 39,624 hours, 31,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA HAS A CORRODED SHEAR TIE FS 520, STR 26L - 27L.  INSTALLED NEW SHEAR TIE IAW SRM 51-30-2.
